Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
itsasherz

Should I stop taking the birth control?

Recommended Posts

My doctor put me on Ortho Tri-Cyclen for my acne. I'm also on minocycline. I'm going on about three weeks now with the birth control and my face is awful. I had moderate acne before. I would get a lot of little bumps and redness but I never really got huge pus filled type zits that are white. Now I have a lot of them. I have acne on my shoulders and back now, which I haven't had in years. The acne on my face is ridiculous. I have a huge zit on my cheek and it's made almost my entire cheek red and irritated. My acne was bad before but it's getting worse. It's only been about three weeks but I really don't know what to do. Should I give it more time or stop taking it?

Share this post


Link to post
Share on other sites

While everyone is different, I had great success with ortho tri-cyclen. It took about three months before things started getting noticeably different for me. If you think your acne is hormonally triggered, it may be worth it to keep taking it for a few more months.

Share this post


Link to post
Share on other sites
on the box for ur ortho tri-cyclen pills .. does it say Ortho 7/7/7 and is it orange?

Hmm nope.

While everyone is different, I had great success with ortho tri-cyclen. It took about three months before things started getting noticeably different for me. If you think your acne is hormonally triggered, it may be worth it to keep taking it for a few more months.

I guess I'll give it a little more time.

Share this post


Link to post
Share on other sites

How long ago did you start taking Minocyclen? Did you start your antibiotics the same time u started your BC pills?

I'm thinking of taking Othro-Tri cyclen too..... !!

Share this post


Link to post
Share on other sites
How long ago did you start taking Minocyclen? Did you start your antibiotics the same time u started your BC pills?

I'm thinking of taking Othro-Tri cyclen too..... !!

I've been taking minocycline for about two years now. It still helps but not as well as it used to when I first started which is why I'm on the bc now as well.

For me, It'll be one month of taking OTC in two weeks so hopefully I should see some sort of results soon.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×